MathSciNet Relay Station
MathSciNet bibliographic data
MR866359 60B10 (60F99)
Serfozo, Richard F. Compound Poisson approximations for sums of random variables. Ann. Probab. 14 (1986), no. 4, 1391–1398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement